# SDR DALA2023060604609

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 SECONDARY NRC IN REF NRC 00342: CORROSION ON LH SIDE PLATE FROM BTW STA 1530 TO STA 1580 AT AFT CARGO COMPARTMENT IN REF NRC 00342. CORRECTIVE ACTION: SUMMARY OF NRC 00780 LH SIDE PLATE FROM BTW STA 1530 TO STA 1580 WAS REPAIRED PER B757-200 SRM. (2795990)
